Steroid injections in knees

Hello everyone hope you are all well. Billypam

hope you are feeling a little better. I went to my 4 monthly rheumatology appt with the consultant. Basically I had to have steroid injections in both knees. Also a steroid injection I think depomedrone, for the whole body. Then my methotrexate has been increased from 15mg to 17.5 mg intramuscular. Then pay prednisolone is being decreased monthly by 1gram. I would like to know if anyone has had these injections. As I had a depomedrone injection a month ago the biologic nurse gave it

isn't it supposed to be 3 monthly? As I'm sure I was told I could only have it once every 3 months? I am also having a dexa scan. I feel really washed out. My knees have swollen up

and are very painful. More than before I had the injections. Is this normal? Also I don't know if I should do my weekly toxicillimab, as I was due yesterday but I feel so washed out.

4 Replies

oldestnewest
  • When I've had joint injections they usually start to work after 24 hours but when I had my wrist done in September I was told it can take a couple of weeks to fully help. My wrist hurt worse for the first 24 but improved over the next 48. Did you rest up afterwards? I've always been told to rest the joint for 24 hours afterwards. With the toc I would have it even if you feel washed out because they say only to leave it if you have an infection. I found it to work really well for me. Have you just started it?

  • No I have been on it for more than a year it's just I feel really washed out

  • But I will take it thanks for the info

  • I think I also made a big mistake I put my leg brace back on as soon as I had the injection maybe that's why they are hot and painful anyway wouldn't it be great if we all could meet up?? Any suggestions

You may also like...